Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
190 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes pain after urinating and bump in genital area?

hi! im 33 years old 155cm tall and weight like 58 kg, My question is i took postenor after unprotected sex 5 days before my period but few days before my period i start feelin pain while urinating and have pimple like in my genital area and also had some watery discharge. do i have std?
Tue, 30 Jun 2020
Report Abuse
OBGYN 's  Response
Hi,

According to your history as there was no contraception, especially barrier type at the time of intercourse, the possibility of STD cannot be excluded. Infection due to unprotected intercourse can present with vaginal discharge, local genital lesions and urinary symptoms. Taking emergency contraceptive pills during the second half of the menstrual cycle can postpone the menstrual periods, but the tablets may not be directly related to genital infection.

If the symptoms persist better consult your gynecologist once and get evaluated. By clinical examination and investigations like vaginal swab for culture and sensitivity, pap smear, urine microscopy and urine culture and sensitivity, the possible cause of your problem can be identified and treatment can be planned accordingly. Both the partners should be treated simultaneously to prevent future cross infections.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Sree Gouri S. R., OBGYN
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on HIV


What causes pain after urinating and bump in genital area?

Hi, According to your history as there was no contraception, especially barrier type at the time of intercourse, the possibility of STD cannot be excluded. Infection due to unprotected intercourse can present with vaginal discharge, local genital lesions and urinary symptoms. Taking emergency contraceptive pills during the second half of the menstrual cycle can postpone the menstrual periods, but the tablets may not be directly related to genital infection. If the symptoms persist better consult your gynecologist once and get evaluated. By clinical examination and investigations like vaginal swab for culture and sensitivity, pap smear, urine microscopy and urine culture and sensitivity, the possible cause of your problem can be identified and treatment can be planned accordingly. Both the partners should be treated simultaneously to prevent future cross infections. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Sree Gouri S. R., OBGYN